# SDR AALA202506249394

- Difficulty date: June 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BURNED EMERGENCY EXIT LIGHT IN PASSENGER CREW DOOR 842 AT AFT GALLEY AREA. REPLACED EMERGENCY EXIT LIGHT ASSY IN PASSENGER CREW DOOR 842 AT AFT GALLEY AREA IAW AMM 33-51-16-000-001-A STEP 4.A AND AMM 33-51-16-400-001-A STEP 4.B.
